A Quadrature-Rule Type Approximation to the Quasi-Continuum Method
A quadrature-rule type approximation of the quasi-continuum method for atomistic mechanics is presented. Simple analysis and computational experiments are presented that illustrate that the new method has, for the same accuracy, lower complexity compared to not only the quasi-continuum method, but also to cluster-type approximations of that method. A discussion about some implementation issues connected to the new method is also provided.
M. Gunzburger and Y. Zhang, "A Quadrature-Rule Type Approximation to the Quasi-Continuum Method," Multiscale Modeling & Simulation, vol. 8, no. 2, pp. 571-590, Society for Industrial and Applied Mathematics, Jan 2009.
The definitive version is available at https://doi.org/10.1137/080722151
Mathematics and Statistics
Article - Journal
© 2010 Society for Industrial and Applied Mathematics, All rights reserved.